MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; 6.0MM HEX-ENDED ROD, TITANIUM ALLOY, 200MM LENGTH

GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; 6.0MM HEX-ENDED ROD, TITANIUM ALLOY, 200MM LENGTH
Model Number 1120.2200
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Neither the device or any imaging could be provided for evaluation.Additional information provided that due to the weak condition on the patient's bone, the surgeon decided to not place a screw at s1 and installed the screw as a dual screw at the iliac.A rod fracturing in a lumbar construct at s1 may be consistent with high or excessive forces placed on the rod.If the rod was not supported with a screw at s1, then these forces have a higher chance of being excessive on that location of the construct.However, no determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision surgery was needed to replace a creo rod that broke post operatively.This event occurred in japan.

Brand Name
CREO STABILIZATION SYSTEM
Common Device Name
6.0MM HEX-ENDED ROD, TITANIUM ALLOY, 200MM LENGTH
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18834172
Report Number3004142400-2023-00054
Device Sequence Number7245926
Product Code MNH
UDI-Device Identifier00889095067675
UDI-Public00889095067675
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1120.2200
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown